# SDR UPS98826601

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK STA 680 LONGERON 2L AND BATHTUB FITTING CRACKED.  REMOVED CRACKED FITTING STA 680 L-2 LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51 1 24.  INSTALLED NEW FITTING IAW DC8 SRM 51 1 20D AND 51 3 0 AND 51 1 23.
